MAUDE Adverse Event Report: BARD ACCESS SYSTEMS 203 REPAIR 1.0MM-WHITE; CHRONIC CATHETER REPAIR KIT

BARD ACCESS SYSTEMS 203 REPAIR 1.0MM-WHITE; CHRONIC CATHETER REPAIR KIT
Model Number 0601620
Medical Device Problem Codes Burst Container or Vessel (1074); Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One device was returned for evaluation.Based on information in the sample evaluation: one 6.6fr broviac extension leg was returned for evaluation.Visual, tactual, functional and microscopic evaluations were performed.The investigation is confirmed for a fracture, more specifically, a burst in the catheter leg.The sample was received with one extension leg and one needleless infusion hub.An s-shaped split was observed just distal to the first catheter diameter narrowing.Microscopic evaluation revealed more detail on the split.The edges of the split were observed to be smooth and finely granular.The center of the break surface was observed to be rough and granular.A portion from one break surface was observed to project to the opposite surface.The damage to the inside of the tube at the burst site appeared to consist of longitudinal shredding or similar from unknown causes; it is unknown if this damage was resultant from or contributory to the burst.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction event.A review of the events indicated that model 0601620 chronic catheter repair kit allegedly experienced a burst and a fracture.This report was received from one source.The device was used inside the (b)(6) year-old male patient.There was no reported patient injury.

Brand Name
203 REPAIR 1.0MM-WHITE
Common Device Name
CHRONIC CATHETER REPAIR KIT
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8528421
Report Number3006260740-2019-00958
Device Sequence Number1899798
Product Code LJS
UDI-Device Identifier00801741074479
UDI-Public(01)00801741074479
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0601620
Device Catalogue Number0601620
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2019
Initial Report FDA Received Date04/18/2019
Patient Sequence Number1